# SDR 2004UALA00750

- Difficulty date: July 26, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 21,602 hours, 2,928 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 46-54
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 46 ABC TO 54 ABC EMERGENCY LIGHTS IS INOPERATIVE.  REPLACED FEEDER UNDER CARPET BY LEFT SIDE OF AFT GALLEY.
